Study on efficiency of the Adomian decomposition method for stochastic differential equations

Document Type : Research Paper


Department of Mathematics, Faculty of Mathematics, Statistics and Computer Sciences, Semnan University, Semnan 35195-363, Iran


Many time-varying phenomena of various fields in science and engineering can be modeled as a stochastic differential equations, so investigation of conditions for existence of solution and obtain the analytical and numerical solutions of them are important. In this paper, the Adomian decomposition method for solution of the stochastic differential equations are improved.  Uniqueness and convergence of their adapted solutions are reviewed. The efficiency of the method is demonstrated through the two numerical experiments.


Volume 8, Issue 1
July 2017
Pages 61-68
  • Receive Date: 11 March 2015
  • Revise Date: 12 November 2015
  • Accept Date: 18 December 2015